MAUDE Adverse Event Report: Nobel Biocare AB NobelParallel CC RP 4.3x11.5mm; Endosseous Dental Implant

Nobel Biocare AB NobelParallel CC RP 4.3x11.5mm; Endosseous Dental Implant
Catalog Number 37973
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury

Brand Name
NobelParallel CC RP 4.3x11.5mm
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Nobel Biocare AB
dimbovägen 2
karlskoga 69151
SW  69151
MDR Report Key50830768
Report Number2027971-2026-129801
Device Sequence Number9957761
Product Code DZE
UDI-Device Identifier07332747161281
UDI-Public(01)07332747161281(10)13129292(17)270317
Combination Product (Y/N)N
Initial Reporter CountryHR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/18/2026
Report Date (Section F) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number37973
Device Lot Number13129292
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/14/2026
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale